Posts Tagged "pelvic pain"

Interstitial Cystitis

Posted by on Dec 11, 2010 in interstitial cystitis, interstitial cystitis treatment | Comments Off

IC, painful intercourse, worse with orgasm, pain increases before period, on estrogen (feels better at higher doses) and also takes progesterone. Dear LW: Check the blog entries on my site. Hundreds of women have used my ProCALM drops to combat the discomfort of IC. Essentially you describe a hormone allergy. Progesterone is most active just before your period and when you ovulate. High levels of estrogen block its effect. I suggest you keep taking your estradiol but stop the progesterone at once. Get some ProCALM drops and call me when they arrive. We will send you a copy of my book Maybe...

Read More

Interstititial Cystitis

Posted by on Jul 13, 2010 in hormone allergy | Comments Off

: My boyfriend ordered me your procalm drops for my bladder inflamation. What directions should I follow when I start taking this.(how many drops,how often, and for how? thank you M aria Start with the bottle labelled ProCALM 5. Shake it up good and place three or four drops under your tongue. Let them sit there for a count of tive and then swallow them. Look for pain relief in 15 to 30 seconds. Do this once or twice a day. Let me know what results you get. Warm regards, Dr....

Read More

IC, Interstitial Cystitis, PCOS

Posted by on May 7, 2010 in hormone allergy | Comments Off

location: knoxville,tn. YourQuestion: I AM HAVING TROUBLE WITH CYSTIS AFTER INTERCOURSE WITH MY HUSBAND. I HAVE BEEN ON ANTIBIOTICS AND AZO TYPE PRODUCTS FOR SIX MONTHS OR SO. THE DOCTOR THINKS IT IS IC AND PCOS. I DO NOT KNOW I JUST WANT TO FEEL BETTER. I KNOW MY HUSBAND GETS FRUSTRATED AND SO DO I .I ALSO CRAMP ALOT. WELL I WOULD LIKE YOUR OPINION. Dear Mrs. P: Regardless of the diagnosis, pelvic pain is almost always associated with an allergic reaction to the hormone progesterone. If your symptoms get worse the week before your period that is most likely an allergic reaction to the...

Read More

Interstitial Cystitis

Posted by on Apr 30, 2010 in hormone allergy | Comments Off

Sent: Sunday, April 25, 2010 7:27 PM To: askdrroby@onlineallergycenter.com Subject: WEBSITE FORM – Ask Dr Roby Location: Knoxville,Tenn. Your Question: I AM HAVING TROUBLE WITH CYSTIS AFTER INTERCOURSE WITH MY HUSBAND. I HAVE BEEN ON ANTIBIOTICS AND AZO TYPE PRODUCTS FOR SIX MONTHS OR SO. THE DOCTOR THINKS IT IS IC AND PCOS. I DO NOT KNOW I JUST WANT TO FEEL BETTER. I KNOW MY HUSBAND GETS FRUSTRATED AND SO DO I .I ALSO CRAMP ALOT. WELL I WOULD LIKE YOUR OPINION. DR Dear DR: That sounds like hormone allergy to me. See my sections on “hormone imbalance” and...

Read More

Interstitial Cystitis

Posted by on Apr 29, 2010 in hormone allergy | Comments Off

IC Pain I have had IC for seven years. I went to Mayo and Vanderbilt. When all the drugs failed I was offered surgical removal of my bladder. I am 24! Painful urination, horrendous pain on intercourse, my husband thinks I am a nut case. The pain is a constant 5 on a scale of ten and often goes to ten. Everything is worse the week before my period when I become the psychobitch from hell. I don’t want surgery! I don’t want antidepressants! I want my life back. Help! A friend of mine took your drops and was better in minutes. Can this work for me? PC Dear PC: We see a lot of IC...

Read More